# SDR WX0A070343

- Difficulty date: June 27, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, A
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ON TAKE OFF AT ROTATION THE AIRCRAFT EXPERIENCED A RYTHMIC PULSING AND A BANGING SOUND CONSISTENT WITH ENGINE COMPRESSOR STALL. TOWER REPORTED FLAMES FROM THE LEFT ENGINE. POST FLIGHT INSPECTION REVEALED NR 1 TIRE HAD TREAD MISSING. MAINATENANCE DEPARTMENT PERSONNEL PERFORM AND INSPECTION OF THE LEFT ENGINE AND REPLACED THE ENGINE IAW TASK CARD R0807101, OPERATIONAL CHECK OF ALL SYSTEM NORMAL. THE AIRCRAFT WAS RETURN TO SERVICE
